Alert archive / West Virginia / Freeze Warnings in 2012
Freeze Warning 6, NWS Charleston, WV
NWS Charleston, WV issued this freeze warning at Apr 23, 2012, 4:28 PM EDT for 19 counties in West Virginia; 7 counties in Ohio. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2012, 4:28 PM EDT (20:28 UTC)
- Expired
- Apr 24, 2012, 8:22 AM EDT
- In force
- 16 hr
- Issued by
- NWS Charleston, WV
All 26 counties
Athens County, OH, Jackson County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Lewis County, WV, McDowell County, WV, Pleasants County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 87 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245 WWUS71 KRLX 232028 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 428 PM EDT MON APR 23 2012 ...FREEZE WARNING TONIGHT AND TUESDAY MORNING... .FREEZING LEVEL LOWERING TONIGHT. WVZ038-046-047-240430- /O.NEW.KRLX.FZ.W.0006.120423T2028Z-120424T1500Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...COWEN...MARLINTON...ELKINS 428 PM EDT MON APR 23 2012 ...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. * TEMPERATURES...LOWERING TO THE MID AND UPPER 20S. * TIMING...FREEZE ONGOING ACROSS THE VERY HIGHEST TERRAIN WILL LOWER TO THE VALLEY FLOOR BY AROUND MIDNIGHT. TEMPERATURES WILL RISE ABOVE FREEZING BY LATE TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ OHZ066-067-075-076-083>085-WVZ008>011-016>020-027>037-039-040- 240430- /O.NEW.KRLX.FZ.W.0006.120424T0600Z-120424T1400Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 428 PM EDT MON APR 23 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...TEMPERATURES WILL DROP TO AND A LITTLE BELOW FREEZING JUST AFTER MIDNIGHT...AND THEN RISE ABOVE FREEZING BY MID MORNING TUESDAY. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TRM
3 follow-up statements
790 WWUS71 KRLX 240229 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1029 PM EDT MON APR 23 2012 ...FREEZE WARNING FOR OVERNIGHT INTO TUESDAY MORNING... .FREEZING LEVEL LOWERING OVERNIGHT. OHZ066-067-075-076-083>085-WVZ008>011-016>020-027>037-039-040- 241030- /O.CON.KRLX.FZ.W.0006.120424T0600Z-120424T1400Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 1029 PM EDT MON APR 23 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... * TEMPERATURES...LOWERING THE LOWER 30S BY DAWN TUESDAY. * TIMING...TEMPERATURES WILL DROP TO AND A LITTLE BELOW FREEZING AROUND 2 AM...AND THEN RISE ABOVE FREEZING BY MID MORNING TUESDAY. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WVZ038-046-047-241030- /O.CON.KRLX.FZ.W.0006.000000T0000Z-120424T1500Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...COWEN...MARLINTON...ELKINS 1029 PM EDT MON APR 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * TEMPERATURES...LOWERING TO THE MID AND UPPER 20S BY DAWN TUESDAY. * TIMING...FREEZE ONGOING ACROSS THE VERY HIGHEST TERRAIN WILL LOWER TO THE VALLEY FLOOR JUST AFTER MIDNIGHT. TEMPERATURES WILL RISE ABOVE FREEZING BY LATE TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TRM
797 WWUS71 KRLX 241050 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 650 AM EDT TUE APR 24 2012 ...FREEZE WARNING INTO EARLY THIS MORNING... OHZ066-067-075-076-083>085-WVZ008>011-016>020-027>032-039-040- 241200- /O.CAN.KRLX.FZ.W.0006.000000T0000Z-120424T1400Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON... PHILIPPI...BELINGTON 650 AM EDT TUE APR 24 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WHICH FELL AROUND 32 DEGREES LAST NIGHT IN MANY LOCATIONS ARE NOW WARMING ABOVE FREEZING. $$ WVZ033>037-241400- /O.CON.KRLX.FZ.W.0006.000000T0000Z-120424T1400Z/ MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE...MONTGOMERY... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE 650 AM EDT TUE APR 24 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...TEMPERATURES WILL REMAIN STEADY THROUGH 9 AM...AND THEN RISE ABOVE FREEZING BY MID MORNING TUESDAY. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WVZ038-046-047-241500- /O.CON.KRLX.FZ.W.0006.000000T0000Z-120424T1500Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...COWEN...MARLINTON...ELKINS 650 AM EDT TUE APR 24 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 20S HIGHER ELEVATIONS RANGING TO THE MID 30S UPPER VALLEYS. * TIMING...FREEZE ONGOING ACROSS THE VERY HIGHEST TERRAIN WILL LOWER TO THE VALLEY FLOOR JUST AFTER MIDNIGHT. TEMPERATURES WILL RISE ABOVE FREEZING BY LATE MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
727 WWUS71 KRLX 241222 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 822 AM EDT TUE APR 24 2012 WVZ038-046-047-241330- /O.CAN.KRLX.FZ.W.0006.000000T0000Z-120424T1500Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...COWEN...MARLINTON...ELKINS 822 AM EDT TUE APR 24 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS MOST LOCATIONS WITH THE EXCEPTION OF THE HIGHEST ELEVATIONS...GENERALLY ABOVE 4000 FEET. IT MAY TAKE UNTIL LATE MORNING FOR THOSE HIGHEST RIDGETOPS TO CREEP ABOVE THE FREEZING MARK. $$ WVZ033>037-241330- /O.CAN.KRLX.FZ.W.0006.000000T0000Z-120424T1400Z/ MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE...MONTGOMERY... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE 822 AM EDT TUE APR 24 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Apr 23, 3:26 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 23, 3:26 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
326 PM EDT MON APR 23 2012
.SYNOPSIS...
MOUNTAIN SNOW SHOWERS DIMINISH AS A SYSTEM EXITS TO THE NORTH. UPPER
LEVEL LOW MOVES SOUTHEAST THIS MORNING. A CLIPPER LIKE SYSTEM WILL
AFFECT THE AREA BY MID WEEK WITH UNSETTLED WEATHER.
&&
.NEAR TERM /THROUGH TUESDAY/...
5H TROUGH LIFTING NORTH OF THE FORECAST AREA...WITH HEIGHT CHANGE
FIELDS REBOUNDING INTO POSITIVE TERRITORY. SOME PESKY WRAP AROUND
MOISTURE STILL MOVING INTO NORTHEASTERN ZONES...BUT OVER THE PAST
COUPLE OF HOURS...MOISTURE FLUX HAS BEEN ON THE DECREASE.
MODELS ALL IN GENERAL AGREEMENT IN HANDLING THE EXIT OF THIS
SPRING SNOWSTORM...AND THE ATMOSPHERIC COLUMN GOES THROUGH A
DRYING TREND...WITH SOME WARMING NOTED AS WELL. WILL GRADUALLY
TAPER POPS DOWN IN THE MOUNTAIN COUNTIES INTO THE CHC CATEGORY.
WSW ADVISISORIES WILL NEED TO BE DROPPED SOONER.
THINKING THAT SOME NIGHT TIME STRATUS MAY REDEVELOP...ESPECIALLY
AS WE ARE NOW ENTERING A MOUNTAIN UPSLOPE REGIME AS FAR AS THE
ATMOSPHERE IS CONCERNED. IN ADDITION...85H THERMAL TROUGH IS SLOW
TO LIFT WHICH BODES WELL FOR SOME LOW LEVEL CLOUD DEVELOPMENT.
FOR TEMPS...INHERITED TEMPS LOOK GOOD AND INLIDE WITH GUIDANCE. ONLY
MADE SOME MINOR ADJUSTMENTS. SINCE MANY PLACES HEADED BELOW THE
FREEZING MARK...WILL OPT FOR A FREEZE WARNING FOR MUCH OF THE
NORTHERN TIER OF THE CWA ONCE THE WINTER HEADLINES DROPPED.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
LOOKING FOR EASTERN CONUS TROF AXIS TO SLIDE EAST TUE NIGHT INTO WED
WITH RECOVERING UPR HEIGHTS. CLOSER TO SFC WILL BE DEALING WITH WARM
FRONTAL PASSAGE WED NIGHT FOLLOWED QUICKLY BY A COLD FRONTAL PASSAGE
ON THU. INSERTED SOME CAT POPS WED NIGHT SOUTHERN HALF OF AREA WITH
WARM FRONTAL PASSAGE WHICH WILL BE AIDED BY AND UPR DISTURBANCE
ALOFT. INSERTED SOME SCHC THUNDER WITH SHOWALTER INDICES GOING
NEGATIVE WITH SOME ELEVATED INSTABILITY POSSIBLE WITH WARM
FRONT.
AREA BRIEFLY GETS IN TO WARM SECTOR ON THU BEFORE SUBSEQUENT COLD
FRONT CROSSES LATE. BOTH NAM AND GFS ARE QUITE ROBUST WITH LLVL
MOISTURE ADVECTION AHEAD OF COLD FRONT ON THU...LEADING TO SOME
IMPRESSIVE DEWPTS/SFC CAPE. THINK THIS MAY BE OVERDONE SOME. DO
THINK THERE WILL BE SOME FRONTAL/PREFRONTAL CONVECTION TO DEAL WITH
THOUGH AND HAVE CODED UP SOME LKLY POPS IN AFTN.
STARTED WITH A BLEND OF GUIDANCE BEFORE GOING WITH WARMER NUMBERS AT
NIGHT IN WAA AND BL PUFF. THU COULD END UP BEING ON THE WARM
SIDE...DEPENDING ON AMNT OF CLOUD COVER IN WARM SECTOR.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNSETTLED WEATHER EXPECTED IN THE LONG TERM. ELECTED TO FOLLOW HPC
GUIDANCE IN THE LONG TERM...WHICH CLOSELY FOLLOWS THE 00Z APRIL 23
ECMWF. SOME LINGERING PRECIPITATION WILL BE AROUND THE AREA EARLY
FRIDAY AS A LOW PRESSURE SYSTEM PUSHES OFF TO OUR EAST...AND ITS
ASSOCIATED COLD FRONT SINKS TO...AND EVENTUALLY STALLS TO OUR SOUTH.
HIGH PRESSURE WILL THEN BRIEFLY BUILD IN FROM THE NORTH FOR A BRIEF
BREAK IN THE PRECIPITATION FOR MUCH OF FRIDAY. THE STALLED FRONTAL
BOUNDARY TO THE SOUTH WILL THEN BEGIN TO LIFT BACK NORTH LATE
SATURDAY/EARLY SUNDAY AS A WARM FRONT AS ANOTHER LOW PRESSURE SYSTEM
ACROSS THE PLAINS APPROACHES THE AREA...WITH ITS ASSOCIATED COLD
FRONT AND ACCOMPANYING SHOWERS AND THUNDERSTORMS SWEEPING THROUGH
THE AREA ON SUNDAY. OUT AHEAD OF THE COLD FRONT
SUNDAY...TEMPERATURES WILL WARM NICELY TO THE UPPER 60S TO 70S FOR
MANY AREAS...WITH COOLER TEMPERATURES EXPECTED EARLY NEXT WEEK
BEHIND THE FRONT.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
EASTERN HALF OF FORECAST AREA COVERED WITH IFR AND MVFR CONDITIONS
AS STORM SYSTEM MOVES NORTH AND EAST AWAY FROM THE MIDLANTIC
STATES. WESTERN SITES WILL PRIMARILY REMAIN UNDER VFR CONDITIONS.
CIG AND VISBY VALUES GRADUALLY IMPROVES OVER THE EASTERN
MOUNTAINS. HOWEVER...UPSLOPE SNOW SHOWERS WILL CONTINUE FOR A
TIME...ESPECIALLY IN AND AROUND KEKN. EXPECT PRIMARILY VFR
CONDITIONS FOR MONDAY.
SFC PRESSURE GRADIENTS REMAIN IN PLACE AS LOW DEEPENS. THIS WILL
LEAD TO PERSISTENT GUSTY NORTHWEST WINDS. BL SHOULD REMAIN FAIRLY
MIXED FOR THE OVERNIGHT HOURS...ALLOWING SOME OVERNIGHT WINDS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: HEAVIER SNOW SHOWERS MAY CAUSE FURTHER
REDUCTION IN CIG AND VSBY VALUES. TIMING PRECIP END AND IFR /
LIFR IN SNOW MAY VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY M M M M M M M M M M M M
EKN CONSISTENCY M L L L L L M M M M M M
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY L L M M M H H H H H H H
AFTER 18Z TUESDAY...
IFR CONDITIONS IN MOUNTAIN SNOW AND LINGERING LOW CLOUDS MON
NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY FOR
WVZ008>011-016>020-027>032-034>040-046-047.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
WVZ037>040-046-047.
OH...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY FOR
OHZ066-067-075-076-083>086.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KMC/SL/30
NEAR TERM...KMC
SHORT TERM...30
LONG TERM...SL
AVIATION...KMCHazardous weather outlook, Apr 23, 12:56 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1256 PM EDT MON APR 23 2012 WVZ037>040-046-047-241700- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1256 PM EDT MON APR 23 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>036-241700- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 1256 PM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in West Virginia, 2012Freeze Warnings in Ohio, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.